Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 29, NWS Mobile, AL

October 8, 2011

NWS Mobile, AL issued this small craft advisory at Oct 8, 2011, 5:20 PM CDT. It took effect at Oct 8, 2011, 7:00 PM CDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2011, 5:20 PM CDT (22:20 UTC)
In effect from
Oct 8, 2011, 7:00 PM CDT
Expired
Oct 11, 2011, 8:00 AM CDT
In force
61 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WHUS74 KMOB 082220
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CDT SAT OCT 8 2011

...A GALE WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM MONDAY
MORNING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS
AND SOUNDS UNTIL 1 AM CDT MONDAY...

.STRONG HIGH PRESSURE BUILDING SOUTHWARD ALONG THE ATLANTIC
SEABOARD COMBINED WITH AN AREA OF LOW PRESSURE OVER THE LOWER GULF
MOVING SLOWLY NORTHWARD WILL CONTINUE TO HELP MAINTAIN A STRONG EASTERLY
WIND FLOW OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH LATE SUNDAY
NIGHT.

GMZ630-650-655-091200-
/O.CAN.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
/O.NEW.KMOB.SC.Y.0029.111009T0000Z-111010T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
520 PM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35
  KNOTS THROUGH LATE SUNDAY NIGHT.

* SEAS: SEAS BUILDING TO 6 TO 8 FEET OUT TO 20 NM THROUGH LATE SUNDAY
  NIGHT. BAY WATERS ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-091200-
/O.UPG.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
/O.NEW.KMOB.GL.W.0004.111009T0000Z-111010T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
520 PM CDT SAT OCT 8 2011

...GALE WARNING IN EFFECT UNTIL 1 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST WINDS INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS
  THROUGH LATE SUNDAY NIGHT.

* SEAS: SEAS WILL BUILD TO 10 TO 14 FEET THROUGH LATE SUNDAY NIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
6 follow-up statements
110 
WHUS74 KMOB 090930
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT SUN OCT 9 2011

...A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM MONDAY MORNING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING
ALL INLAND BAYS AND SOUNDS UNTIL 1 AM CDT MONDAY...

.SURFACE HIGH PRESSURE WILL REMAIN ENTRENCHED OVER THE MID 
ATLANTIC REGION THROUGH MOST OF THE FORECAST. AN UPPER SYSTEM IS 
EXPECTED TO CONTINUE OVER THE EASTERN GULF OF MEXICO THROUGH 
MONDAY....THEN MEANDER NORTH TOWARDS THE NORTHEASTERN FLORIDA PANHANDLE
MONDAY INTO TUESDAY. THIS SYSTEM WILL LOSE ITS ORGANIZATION TUESDAY
INTO WEDNESDAY. THROUGH TODAY...THE SYSTEM WILL HAVE GUSTS BOUNCING
AROUND GALE LEVELS...MAINLY IN THE FAR OFFSHORE WATERS.

GMZ670-675-091730-
/O.CON.KMOB.GL.W.0004.000000T0000Z-111010T0600Z/
/O.EXB.KMOB.SC.Y.0029.111010T0600Z-111011T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
430 AM CDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT
TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35
  KNOTS THROUGH LATE SUNDAY NIGHT...THEN WINDS AROUND 25 KNOTS
  EXPECTED INTO TUESDAY AFTERNOON. 

* SEAS: SEAS OF 8 TO 11 FEET 20 TO 60 NM ARE EXPECTED TO LAST INTO
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-650-655-091730-
/O.EXT.KMOB.SC.Y.0029.000000T0000Z-111011T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
430 AM CDT SUN OCT 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT TUESDAY.

* WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35 
  KNOTS THROUGH LATE SUNDAY NIGHT. 

* SEAS: SEAS OF 6 TO 8 FEET OUT TO 20 NM ARE EXPECTED INTO MONDAY. BAY
  WATERS ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
278 
WHUS74 KMOB 091657
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1157 AM CDT SUN OCT 9 2011

...A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM
MONDAY MORNING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 PM CDT TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA FROM 20 TO 60 NM OUT...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING
ALL INLAND BAYS AND SOUNDS UNTIL 1 PM CDT TUESDAY...

.SURFACE HIGH PRESSURE WILL REMAIN ENTRENCHED OVER THE MID
ATLANTIC REGION THROUGH MOST OF THE FORECAST. AN UPPER SYSTEM IS
EXPECTED TO CONTINUE OVER THE EASTERN GULF OF MEXICO THROUGH
MONDAY....THEN MEANDER NORTH TOWARDS THE NORTHEASTERN FLORIDA
PANHANDLE MONDAY INTO TUESDAY. THIS SYSTEM WILL LOSE ITS
ORGANIZATION TUESDAY INTO WEDNESDAY. THROUGH TODAY...THE SYSTEM
WILL HAVE GUSTS AROUND GALE LEVELS...MAINLY IN THE FAR OFFSHORE
WATERS.

GMZ670-675-100100-
/O.CON.KMOB.GL.W.0004.000000T0000Z-111010T0600Z/
/O.CON.KMOB.SC.Y.0029.111010T0600Z-111011T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1157 AM CDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 PM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT
TUESDAY. 

* WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS
  THROUGH LATE SUNDAY NIGHT...THEN WINDS AROUND 25 KNOTS EXPECTED
  INTO TUESDAY AFTERNOON.

* SEAS: SEAS 8 TO 11 FEET ARE EXPECTED TO LAST THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-650-655-100100-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1157 AM CDT SUN OCT 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY. 

* WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35 
  KNOTS THROUGH LATE SUNDAY NIGHT. 

* SEAS: SEAS OF 6 TO 8 FEET OUT TO 20 NM ARE EXPECTED INTO 
  MONDAY. BAY WATERS ROUGH TO VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
310 
WHUS74 KMOB 100121
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
821 PM CDT SUN OCT 9 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT
TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.STRONG HIGH PRESSURE ALONG THE EASTERN SEABOARD COMBINED WITH A
DEVELOPING AREA OF LOW PRESSURE TRACKING NORTHWEST NEAR THE SOUTHEAST
FLORIDA COAST WILL HELP MAINTAIN A STRONG NORTH TO NORTHEAST WIND FLOW
OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH
TUESDAY MORNING. THE AREA OF LOW PRESSURE WILL CONTINUE TO MOVE
NORTHWEST ACROSS FLORIDA PENINSULA TONIGHT THEN EMERGE OVER THE
EASTERN AND NORTHEAST GULF ON MONDAY...THEN MOVE INLAND EAST OF
APALACHICOLA TUESDAY MORNING.

GMZ670-675-101200-
/O.CAN.KMOB.GL.W.0004.000000T0000Z-111010T0600Z/
/O.EXT.KMOB.SC.Y.0029.111010T0121Z-111011T1300Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
821 PM CDT SUN OCT 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE GALE
WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT
TUESDAY.

* WINDS: NORTHEAST WINDS 25 TO 30 KNOTS WITH OCCASIONAL HIGH GUSTS
  THROUGH EARLY TUESDAY MORNING. 

* SEAS: SEAS 10 TO 12 FEET THROUGH MONDAY MORNING THEN GRADUALLY
  SUBSIDING TO 7 TO 9 FEET THROUGH TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-650-655-101200-
/O.EXT.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
821 PM CDT SUN OCT 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT TUESDAY.

* WINDS: NORTHEAST WINDS 20 TO 35 KNOTS WITH OCCASIONALLY GUSTS TO
  AROUND 30 KNOTS THROUGH MONDAY MORNING DIMINISHING TO 15 TO 25
  KNOTS MONDAY AFTERNOON BECOMING NORTH AROUND 20 KNOTS MONDAY 
  NIGHT. 

* SEAS: SEAS OF 5 TO 8 FEET OUT TO 20 NM ARE EXPECTED THROUGH TUESDAY
  MORNING. BAY WATERS MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
270 
WHUS74 KMOB 100939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CDT MON OCT 10 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.A STRONG HIGH ALONG THE EASTERN SEABOARD COMBINED WITH A DEVELOPING
LOW MOVING NORTH NEAR THE SOUTHEAST FLORIDA COASTAL BEND WILL
MAINTAIN A STRONG NORTH TO NORTHEAST WIND OVER THE MARINE AREA
THROUGH TUESDAY MORNING. THE LOW WILL CONTINUE TO MOVE NORTH ACROSS
GEORGIA TONIGHT AND EVENTUALLY BE ABSORBED INTO A LARGE LOW IN THE
GREAT LAKES WEDNESDAY. A HIGH WILL DOMINATE THE WEATHER THROUGH THE
REST OF THE WEEK.


GMZ630-650-655-670-675-101745-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
439 AM CDT MON OCT 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY. 

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  AROUND 30 KNOTS THROUGH MONDAY MORNING DIMINISHING TO 15 TO 20
  KNOTS TUESDAY AFTERNOON.

* SEAS: SEAS 5 TO 8 FEET AND OCCASIONALLY HIGHER OUT TO 60 NM
  EXPECTED THROUGH TUESDAY MORNING. BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
524 
WHUS74 KMOB 101639
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1139 AM CDT MON OCT 10 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.A STRONG HIGH ALONG THE EASTERN SEABOARD COMBINED WITH A
DEVELOPING LOW MOVING NORTH NEAR THE SOUTHEAST FLORIDA COASTAL
BEND WILL MAINTAIN A STRONG NORTH TO NORTHEAST WIND OVER THE
MARINE AREA THROUGH TUESDAY MORNING. 

GMZ630-650-655-670-675-110100-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1139 AM CDT MON OCT 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY. 

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE
  TONIGHT BEFORE DIMINISHING TO 15 TO 20 KNOTS BY TUESDAY AFTERNOON.

* SEAS: SEAS 5 TO 8 FEET AND OCCASIONALLY HIGHER OUT TO 60 NM 
  EXPECTED THROUGH TUESDAY MORNING. BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
136 
WHUS74 KMOB 110107
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
807 PM CDT MON OCT 10 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.AN AREA OF LOW PRESSURE OVER THE EASTERN FLORIDA PANHANDLE WILL
CONTINUE TO MOVE NORTHWARD INTO SOUTHERN GEORGIA OVERNIGHT. TO THE
WEST OF THIS SYSTEM A STRONG NORTHERLY WIND FLOW WILL CONTINUE
AFFECTING THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH EARLY TUESDAY
MORNING.

GMZ630-650-655-670-675-111300-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
807 PM CDT MON OCT 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY. 

* WINDS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS
  THROUGH EARLY TUESDAY MORNING. 

* SEAS: SEAS 5 TO 8 FEET MOSTLY WELL OFFSHORE THROUGH EARLY TUESDAY
  MORNING. BAY WATERS REMAINING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 3:55 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Oct 8, 3:55 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT SAT OCT 8 2011

.SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...MOSTLY DRY CONDITIONS
WILL PREVAIL THROUGH TONIGHT...WITH ONLY ISOLATED COVERAGE OF
SHOWERS AND PERHAPS A THUNDERSTORM OVER THE COASTAL ZONES. AN
INCREASINGLY MOIST EASTERLY WIND FLOW WILL BRING MOSTLY CLOUDY SKIES
TO THE FORECAST AREA SUNDAY AND MONDAY. THE SHOWER AND THUNDERSTORM
COVERAGE WILL ALSO GRADUAL INCREASE FROM EAST TO WEST...MAINLY
SUNDAY AFTERNOON THROUGH MONDAY.

HIGH TEMPERATURES WILL BE NEAR NORMAL THROUGH THE REMAINDER OF THE
HOLIDAY WEEKEND...WITH HIGHS IN THE UPPER 70S TO LOWER 80S. LOW
TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL THROUGH MONDAY NIGHT.
LOWS TONIGHT WILL RANGE FROM THE UPPER 50S WELL INLAND TO MID 60S
SOUTHERN ZONES. LOW TEMPERATURES THROUGH THE REMAINDER OF THE
FORECAST WILL BE SLIGHTLY WARMER DUE TO THE INCREASINGLY MOISTURE...
RANGING FROM 61 TO 68 DEGREES. /22

&&

.LONG TERM [TUESDAY THROUGH FRIDAY]...DEPENDING ON WHETHER THE GFS
OR ECMWF LOW TRACK PANS OUT THERE MAY STILL BE SOME SHOWERS AROUND
TUESDAY. THE GFS MORE NORTHEAST POSITION WOULD MEAN LOWER CHANCES VS
THE ECMWF WESTERN POSITION. BY MID WEEK THE TWO MODELS ARE CLOSER IN
AGREEMENT IN PLACING THE LOW OFF THE COAST OF THE CAROLINAS. THE GFS
WITH SOME SUPPORT FROM THE CMC MOVE A FRONT THROUGH THE AREA LATE IN
THE WEEK WITH THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS IN
ADVANCE OF THE FRONT ON THURSDAY AFTERNOON AND EVENING. /11

&&

.MARINE...HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF
THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS
PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE ARE. THE
RESULTING INCREASING GRADIENT WILL RESULT IN A STRONG EASTERLY FLOW
CONTINUING OVER THE MARINE AREA THROUGH SUNDAY...BECOMING MORE
NORTHEASTERLY ON MONDAY. SMALL CRAFT ADVISORIES REMAIN IN EFFECT
UNTIL 1 AM MONDAY FOR ALL OF THE MARINE AREA. THE ADVISORY MAY HAVE
TO BE EXTENDED IN LATER FORECASTS. WINDS AS HIGH AS 30 KNOTS WILL BE
POSSIBLE AT TIMES THROUGH LATE SUNDAY. SEAS WILL RANGE FROM 6 TO 9
FEET NEAR SHORE AND 8 TO 11 FEET WELL OFFSHORE WITH BAY WATER ROUGH
TO OCCASIONALLY VERY ROUGH INTO EARLY NEXT WEEK. BY THE MIDDLE PART
OF NEXT WEEK...WINDS AND SEAS ARE EXPECTED TO SLOWLY SUBSIDE. 13/JC

&&

.AVIATION [08/18Z AND 09/00Z ISSUANCES]...VFR CONDITIONS WILL
CONTINUE THROUGH THE PERIOD WITH STRONG EAST WINDS OF 10 TO 20
KNOTS. /13

&&

.FIRE...INCREASINGLY MOIST EAST TO NORTHEAST WINDS WILL KEEP SURFACE
HUMIDITY ABOVE 40 THROUGH THE HOLIDAY WEEKEND. THE MODERATE WINDS
WILL ALLOW FOR VERY GOOD DISPERSION WITH NUMBERS ABOVE
75...ESPECIALLY ALONG THE COAST WHERE DISPERSION WILL REACH ABOVE
100. ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE COASTAL
AREAS TONIGHT...WITH A GRADUAL INCREASE IN RAIN CHANCES FROM EAST TO
WEST THROUGH MONDAY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  83  64  86 /  10  05  05  10
PENSACOLA   66  84  68  85 /  10  05  05  10
DESTIN      69  85  70  85 /  10  05  05  10
EVERGREEN   56  83  60  85 /  10  05  05  10
WAYNESBORO  57  82  60  86 /  05  05  05  10
CAMDEN      56  83  59  84 /  10  05  10  10
CRESTVIEW   61  86  62  86 /  10  05  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THURSDAY TO 11 AM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 8, 6:00 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT SAT OCT 8 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT SAT OCT 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG EASTERLY WINDS OVER AREA COASTAL WATERS WILL CREATE HAZARDOUS
CONDITIONS OVER AREA COASTAL WATERS THROUGH TONIGHT. WINDS OF 20 TO
25 KNOTS WILL BUILD SLOWLY NORTH THROUGH THE PERIOD...WITH SEAS
RISING TO AROUND 4 FEET NEAR SHORE...10 FEET WELL OFFSHORE.

THESE STRONG WINDS WILL ALSO INCREASE THE RISK OF DANGEROUS RIP
CURRENTS...ESPECIALLY OVER EAST AND SOUTHEAST FACING BEACHES.

RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE FROM OVER AREA
COASTAL WATERS LATER TODAY THROUGH TONIGHT. NO SEVERE WEATHER IS
EXPECTED WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE STRONG EASTERLY FLOW WILL CONTINUE THROUGH THE WEEKEND BEFORE
SETTLING LATE MONDAY NIGHT INTO TUESDAY. THE SWITCH IN DIRECTION TO
NORTHEASTERLY WILL LESSEN THE CHANCE OF DANGEROUS RIP CURRENTS
MONDAY...THOUGH NOT ELIMINATED.

AN UPPER DISTURBANCE MEANDERING AROUND OVER THE THE NORTHERN GULF
WILL CREATE DAILY SHOWERS WITH A FEW THUNDERSTORMS MIXED IN. NO
SEVERE ACTIVITY IS EXPECTED WITH THESE SHOWERS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 5:49 AM CDTRip Current StatementMOB34 hr
Oct 8, 5:20 PM CDTGale WarningMOB27 hr

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.